# SDR 02FDEA00920

- Difficulty date: December 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 5,073 hours, 2,753 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GOT ECAM WARNING, NR 2 ENGINE THRUST REVERSER PRESSURIZED ON TAKEOFF ROLL, BELOW 80 KNOTS.  SECURED CONNECTOR PLUGS AND RAN ENGINES, NO ECAM MESSAGE REPEAT.
